# SDR CALA2014063000851

- Difficulty date: June 29, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 50,232 hours, 16,000 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 111A620114
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK CABIN STATION 727B RBL 24.75 FLOORBEAM WAS FOUND TWO FASTENER HOLES CRACKED IN FLOORBEAM LAYER.  FLOORBEAM CRACKED AREA LENGTH 0.030 INCHES.  REPAIRED IAW ECRA 5320-02267 REV & FORM 44.0008 ATTACH ITEM 1-18 ACCOMPLISHED.
